It is great to find this site. When I went on Citalopram for severe anxiety and depression and insomnia in April last year (due to a really difficult work situation...a bullying boss, and me being used as the 'scapegoat' for his own issues with women), it really helped me. I had very little side effects going on it, and tolerated the meds well. 10mg daily didn't help much, so it was upped to 20mg daily, and that worked a treat. I was able to laugh again, the little things that used to blow me out of the water with anxiety became manageable. Yeah, I gained some weight, but I was so much better in my mind that I didn't (and still don't) care. I have since changed my job, and am happy with it! Hurrah! A boss who is human and cares about the people she manages. Makes a nice change. So I went to the doc and he took me off the meds gradually, and I stopped completely a couple of weeks ago. No problems until... Three days ago, I started getting the 'head zaps', and feeling a little dizzy. My tinnitus is screaming. I also could sleep for the Olympics. The head zaps scared me, as I thought I was having some kind of mini-strokes or something. No advice from the doc as to the potential of 'coming off side-effects', he never even mentioned it. I will be sure to let him know! I am so glad to hear from others that these feelings are pretty much normal, and even though it may take some time, they will go away eventually. Thanks again for a terrific web-site.